On left equivalence of map-germs

Bill Bruce, T. Gaffney, A.A. du Plessis

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)303-306
JournalBulletin of the London Mathematical Society
Volume16
Issue number3
DOIs
Publication statusPublished - 1984

Cite this

Bruce, Bill ; Gaffney, T. ; du Plessis, A.A. / On left equivalence of map-germs. In: Bulletin of the London Mathematical Society. 1984 ; Vol. 16, No. 3. pp. 303-306.
@article{f08b3f49bb2a4b4aa3bc299740a56f5b,
title = "On left equivalence of map-germs",
author = "Bill Bruce and T. Gaffney and {du Plessis}, A.A.",
year = "1984",
doi = "10.1112/blms/16.3.303",
language = "English",
volume = "16",
pages = "303--306",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "3",

}

Bruce, B, Gaffney, T & du Plessis, AA 1984, 'On left equivalence of map-germs', Bulletin of the London Mathematical Society, vol. 16, no. 3, pp. 303-306. https://doi.org/10.1112/blms/16.3.303

On left equivalence of map-germs. / Bruce, Bill; Gaffney, T.; du Plessis, A.A.

In: Bulletin of the London Mathematical Society, Vol. 16, No. 3, 1984, p. 303-306.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On left equivalence of map-germs

AU - Bruce, Bill

AU - Gaffney, T.

AU - du Plessis, A.A.

PY - 1984

Y1 - 1984

U2 - 10.1112/blms/16.3.303

DO - 10.1112/blms/16.3.303

M3 - Article

VL - 16

SP - 303

EP - 306

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 3

ER -